Header

UZH-Logo

Maintenance Infos

Remarks on a nonlocal problem involving the Dirichlet energy


Chipot, M; Valente, V; Vergara-Caffarelli, G (2003). Remarks on a nonlocal problem involving the Dirichlet energy. Rendiconti del Seminario Matematico della Università di Padova., 110:199-220.

Abstract

We introduce a class of nonlinear parabolic problems of nonlocal type depending onthe Dirichlet integral and study the questions of existence, uniqueness and asymptotic behaviour for the solution.

Abstract

We introduce a class of nonlinear parabolic problems of nonlocal type depending onthe Dirichlet integral and study the questions of existence, uniqueness and asymptotic behaviour for the solution.

Statistics

Citations

28 citations in Web of Science®
32 citations in Scopus®
Google Scholar™

Downloads

79 downloads since deposited on 10 Jun 2010
12 downloads since 12 months
Detailed statistics

Additional indexing

Other titles:The Mathematical Journal of the University of Padova
Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Uncontrolled Keywords:nonlocal parabolic problem; Dirichlet integral; existence; uniqueness; stationary problem; asymptotic behaviour
Language:English
Date:2003
Deposited On:10 Jun 2010 15:49
Last Modified:06 Dec 2017 20:49
Publisher:CEDAM
ISSN:0041-8994
Official URL:http://rendiconti.math.unipd.it/volumes/vol110.php
Related URLs:http://www.ams.org/mathscinet-getitem?mr=2033009
http://www.zentralblatt-math.org/zbmath/search/?q=an%3A1117.35034

Download

Download PDF  'Remarks on a nonlocal problem involving the Dirichlet energy'.
Preview
Filetype: PDF
Size: 1MB